# SDR WWQ2007F00001

- Difficulty date: August 5, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N39CD
- Make and model: Cndair CL6002A12
- Aircraft serial: 3030
- Aircraft time: 14,458 hours, 7,835 cycles
- Engine: Ge CF341A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 6015778827
- Condition: Shorted
- Location: Nlg Downlock
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE CREW EXTENDED THE LANDING GEAR (NORMAL PROCEDURE).  SEVERAL SECONDS AFTER THE GEAR EXTENSION THE NOSE LANDING GEAR DOWN AND LOCKED GREEN LIGHT EXTINGUISHED AND THE NOSE GEAR DOORS OPENED AND CLOSED.  A FEW SECONDS LATER THE DOORS CYCLED AGAIN AT THAT TIME THE GREEN DOWN AND LOCKED LIGHT ILLUMINATED.  THE GEAR INDICATED AND REMAINED DOWN AND LOCKED.  THE AC LANDED WITH NO PROBLEMS AND THE CREW CALLED MAINTENANCE.  DOM AND TECH WENT TO AC TO EVALUATE THE PROBLEM.  ONCE ON SIDE THE AC WAS JACKED FOR GEAR SWINGS AND TROUBLESHOOTING IAW THE AC MM, CHAPTER 32.  FOUND THAT THE NR 2 DOWN LOCK MICRO SWITCH AND HARNESS ASSY HAD FAILED.  REMOVED THE HARNESS AND SWITCH ASSY PN 601-57788-27 AND REPLACE
